Hello respected doctor , i am suffering from chronic tesion headaches from last seven years . before one week i consulted a psychiatrist . he gives me stalopalm to take one tablet per day . doctor can i take some ayurvedic medicine like divya medha vati, medha kwath, saraswata rhist with allopathic medicine . there is any side affect or not .
Like the answers? Chat privately for 24 hours with the doctor of your choice
I would say that you are treating the symptoms rather than to treat the disease.
When you know that headaches are due to tension, it would be wiser if you treat the tension.
There are so many relaxation techniques available.
Get help from a psychotherapist.
Have you ever consulted a Counsellor to find the root cause of this issue.
I am.not saying stop the medicines. .
I want you to understand the reason for those headaches and tensions in ur life.
I feel you should also handle the tensions in your life along with the medicines
It's difficult to comment on any Ayurvedic medicine when we are not experts in that field..you consult the concerned doctor. If stalopam is helping you with your headache you continue it.
Headache ..need some more description like when do u get? How often you get? Right side or left side? Is it triggered by some specific stimuli? How does it reduce?
maintain daily routine
identify triggers n avoiding them
having good sleep and having food at regular time would help
regular exercise and yoga also helps
Hi. You might want to consider counseling and therapy for the same. You are already on medication, there may be some unresolved issues that could be causing discomfort in the form of headaches.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.